Alert archive / Colorado / Flash Flood Watches in 2018

Flash Flood Watch 5, NWS Pueblo, CO

July 24, 201810 counties in Colorado

NWS Pueblo, CO issued this flash flood watch at Jul 24, 2018, 9:44 AM MDT for 10 counties in Colorado. It took effect at Jul 24, 2018, 1:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2018, 9:44 AM MDT (15:44 UTC)
In effect from
Jul 24, 2018, 1:00 PM MDT
Expired
Jul 24, 2018, 10:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO
Flood severity
None

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 110 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 3.7 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

846 
WGUS65 KPUB 241544
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Pueblo CO
944 AM MDT Tue Jul 24 2018

...Flash Flood Watch in effect for the Southern Mountain from
Fremont county south to the New Mexico border...

.Monsoon moisture combined with upslope flow will lead to an
enhanced risk for thunderstorms capable of producing flash
flooding across the southern mountains, especially the burn scar
regions.

COZ072>080-083-087-242345-
/O.NEW.KPUB.FF.A.0005.180724T1900Z-180725T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Canon City Vicinity/Eastern Fremont County-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, 
Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, 
Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, 
Westcliffe, Rye, Canon City, Penrose, and Walsenburg
944 AM MDT Tue Jul 24 2018

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...

The National Weather Service in Pueblo has issued a

* Flash Flood Watch for the southern mountains from Fremont county
  south to the New Mexico border. 

* From 1 PM MDT this afternoon through this evening

* Upslope flow and monsoon moisture will result in scattered to
  numerous showers and thunderstorms. Locally heavy rainfall will
  be possible with the burn scars most susceptible for 
  experiencing flash flooding should a thunderstorm impact these 
  areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Hodanish
2 follow-up statements
283 
WGUS65 KPUB 242129
FFAPUB

Flood Watch
National Weather Service Pueblo CO
329 PM MDT Tue Jul 24 2018

...Flash Flood Watch Remains in effect for the Southern Mountains 
from Fremont County south to the New Mexico border...

.Monsoon moisture combined with upslope flow will lead to an
enhanced risk for thunderstorms capable of producing flash
flooding across the southern mountains, especially the burn scar
regions.

COZ072>080-083-087-250400-
/O.CON.KPUB.FF.A.0005.000000T0000Z-180725T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Canon City Vicinity/Eastern Fremont County-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, 
Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, 
Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, 
Westcliffe, Rye, Canon City, Penrose, and Walsenburg
329 PM MDT Tue Jul 24 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of central Colorado and southeast Colorado, including
  the following areas, in central Colorado, Fremont County. In
  southeast Colorado, Huerfano County, Northern Sangre De Cristo
  Mountains, Southern Sangre De Cristo Mountains, Wet Mountain
  Valley, and Wet Mountains. Of particular concern are areas in
  and near burn scars. 

* Until 10 PM MDT this evening

* Upslope flow and monsoon moisture will result in scattered to
  numerous showers and thunderstorms. Locally heavy rainfall will
  be possible. Flash flooding will be possible, especially on area
  burn scars. 

* Flash flooding, debris flows and rockslides will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
603 
WGUS65 KPUB 250356
FFAPUB

Flood Watch
National Weather Service Pueblo CO
956 PM MDT Tue Jul 24 2018


COZ072>080-083-087-250500-
/O.EXP.KPUB.FF.A.0005.000000T0000Z-180725T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Canon City Vicinity/Eastern Fremont County-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, 
Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, 
Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, 
Westcliffe, Rye, Canon City, Penrose, and Walsenburg
956 PM MDT Tue Jul 24 2018

...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM MDT THIS EVENING...

The Flash Flood Watch for portions of central Colorado and
southeast Colorado will expire at 10 PM MDT this evening. Areas of
light rain will continue through midnight across the region. Those
in and near burn scars where flooding has occurred should use
caution when returning to the area.  

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 4:46 AM MDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jul 24, 4:46 AM MDT, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
446 AM MDT Tue Jul 24 2018

.SHORT TERM...(Today and tonight)
Issued at 437 AM MDT Tue Jul 24 2018

Only a few remnants of yesterday's convection left across the region
early this morning, with showers around Trinidad and sprinkles
across the eastern plains as of 10z. Expect most precip to end by
sunrise, and will carry just some very low pops for light showers
near the KS border and over the higher peaks into mid-morning.
Plentiful moisture will remain in place across the entire area again
today, with significant instability (CAPES 1-2k J/KG) developing at
many locations by mid-afternoon. Main difference in convective set-
up today versus yesterday is in the upper levels, as short wave
which helped fire Mon storms was dropping south into the TX
Panhandle early this morning with weak subsidence developing behind
it over sern CO. Some weaker energy evident early this morning over
wrn CO in satellite/radar imagery will rotate eastward across the
area today, though upward motion with any feature this
afternoon/evening will be weaker than yesterday. 0-6km shear is also
forecast to be weaker today, with values in the 30-40 kt range
versus 40-50 kts yesterday. Overall, expect sct storms to develop
over the mountains again this afternoon, with W-NW steering flow
aloft taking convection eastward across interior valleys and into
the I-25 corridor late in the day, before storms gradually dissipate
on the plains this evening. Main threat will again be locally heavy
rainfall and flash flooding, though areal extent of any flooding
should be less than yesterday. SWODY1 has marginal risk of severe
over most of the I-25 corridor and adjacent plains, which looks
reasonable, as some briefly severe wind/hail will be possible where
higher CAPE air pools along and west of I-25. Max temps today look
near to slightly cooler than yesterday, as air mass remains moist
across the area.

.LONG TERM...(Wednesday through Monday)
Issued at 437 AM MDT Tue Jul 24 2018

Overview...Deterministic models are in generally good agreement
on the large scale pattern for the duration of the long-term
forecast period. The GFS ensemble also shows little spread. The
upper-level high pressure system is forecast to begin the period
centered over southern Arizona, with northwest flow over Colorado.
The high pressure only moves slightly northwest through Saturday.
Sunday into Monday, the high pressure expands north across the
western US, amplifying flow northwest to north/northwest flow over
Colorado. Embedded disturbances and favorable atmospheric
moisture (TPW over 1.25" across plains and 0.75" over eastern
mountains) will lead to daily thunderstorm chances for most areas.

Wednesday...Scattered to widespread thunderstorms will develop
across the mountains and high valleys by early afternoon and drift
east onto the plains. Meanwhile, a cold front will be pushing south
across the plains through the afternoon and into the early evening,
forcing additional thunderstorm development. All of the plains have
at least scattered thunderstorm chances. Atmospheric moisture will
be well above normal, with TPW values near 1" across the high
terrain and 1.5" across the plains. Therefore, storms will have the
potential to produce very heavy rainfall, so flash flooding will be
a concern, especially over urban areas and burn scars. The upper
level jet will be skirting northern COlorado, so marginal flow aloft
should yield EBShear to around 30-35 knots. MLCAPE will reach up to
750 j/kg across the mountains and 1500 j/kg across the plains.
Forecast soundings indicate skinny CAPE with inverted-V profiles in
the lowest levels, so strong gusty winds and low-end-severe to sub-
severe hail will be possible with the strongest thunderstorms.
Widespread nature of convection will also limit the severe threat.
High temperatures ahead of the cold front will be in the mid to
upper 90s across the plains, and mid to upper 80s in Colorado
Springs and the high valleys.

Thursday...Surface winds across the plains will become easterly
upslope behind the previous day's cold front, maintaining the high
degree of atmospheric moisture and driving surface dew points to
around 50 across the eastern mountains. Thunderstorms will again
develop by early afternoon across the mountains. Given the higher
dew points, MLCAPE will be in the range of 1000 to 1500 j/kg across
the eastern mountains. Additionally, the easterly surface winds
beneath ~30 knot mid-level flow should yield favorable deep layer
shear. The setup should allow for a few strong to severe storms to
develop, with gusty winds and large hail the primary threats. The
heavy rain flash flood potential will also persist over the
mountains. While storm coverage and severity will be greatest over
the eastern mountains, several storms will advance east onto the
plains during the late afternoon and evening. Temperatures will be
cooler east of the mountains, with highs in the low/mid 80s across
the plains and mid 70s in Colorado Springs.

Friday through Monday...Daily afternoon/early evening thunderstorm
activity looks to continue through the remainder of the long term
period with favorable moisture and disturbed northwest flow
persisting. Precip chances look greatest over the eastern
mountains and plains, with slightly less activity forecast along
the continental divide where flow is weaker and moisture less
abundant. At least marginal instability along with increasing flow
aloft as the upper jet sags south will allow for strong to severe
storms to develop each day. Flash flooding will continue to be a
concern as well. An improved severe setup could develop Monday
over southern Colorado as mid-level flow increases and becomes
more amplified above surface southeasterlies and near 60 dew
points. Temperatures remain near/just below normal through Monday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 437 AM MDT Tue Jul 24 2018

VFR conditions at all taf sites today/tonight, though will have to
watch for some patchy ground fog around sunrise, as ground/low
levels are rather moist following yesterday's rainfall. Expect
convection to develop over the mountains again this afternoon,
though coverage and intensity will be less than yesterday. Upper
level steering currents are still favorable to move storms toward
lower elevations by late in the day, and will include a VCTS mention
in all tafs for late afternoon/early evening. Less wind shear and
lack of upper level short wave suggest storms will be weaker today,
though still some heavy rainfall/hail/gusty winds likely with any
stronger convection. Storms should end fairly quickly after sunset
this evening, with clearing skies after midnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...LINE
AVIATION...PETERSEN
Hazardous weather outlook, Jul 24, 6:12 AM MDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
612 AM MDT Tue Jul 24 2018

COZ058>089-093>099-251215-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
612 AM MDT Tue Jul 24 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected to develop over the mountains
early this afternoon, with storms moving east across interior
valleys and the I-25 Corridor late this afternoon, and then out
across the adjacent eastern plains in the evening. The main threats
from storms will be lightning, locally heavy rain and gusty winds up
to 45 mph. Flash flooding will also be possible, especially across
area burn scars, with the Spring, Junkins and Hayden Pass burn areas
the most susceptible to flash flooding today. In addition, one or
two strong to severe storms may develop over the eastern mountains
and along the I-25 Corridor, with strong outflow winds in excess of
60 mph and hail up to the size of quarters possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A pattern of abundant moisture and disturbances embedded in
northwest flow is forecast to remain in place through the next
week. This setup will lead to daily thunderstorm chances across
the mountains and plains, particularly over the eastern mountains
and plains. The main threats with storms each day will be wind
gusts up to 50 mph, small hail, lightning, and heavy rainfall.
Some stronger storms may produce hail over 1" and winds to 60 mph.
Flash flooding will be possible each day, especially over recent
burn scars and urban areas.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight across the eastern mountains and
adjacent plains.

10/12

In the hours before

Local storm report, Jul 24, 7:38 AM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
738 AM MDT TUE JUL 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 NW COLORADO SPRINGS   38.85N 104.85W
07/24/2018  M2.34 INCH       EL PASO            CO   TRAINED SPOTTER

            24-HR STORM TOTAL.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:11 PM MDTFlash Flood WarningPUBPueblo110 min
Jul 23, 6:21 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo114 min
Jul 23, 6:28 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero46 min
Jul 23, 6:30 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo45 min
Jul 23, 6:56 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero49 min
Jul 23, 7:31 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Las Animas, Otero3 hr
Jul 23, 7:38 PM MDTFlash Flood WarningPUBBent, Crowley, Otero3 hr
Jul 23, 7:52 PM MDTSpecial Weather StatementPUBBent23 min
Jul 23, 8:14 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo61 min
Jul 23, 8:34 PM MDTAreal Flood AdvisoryPUBBent, Kiowa, Prowers3 hr
Jul 23, 8:53 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jul 23, 9:12 PM MDTFlash Flood WarningPUBKiowa, Prowers3 hr
Jul 23, 9:28 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 23, 10:02 PM MDTFlash Flood WarningPUBFremont, Pueblo104 min
Jul 23, 11:38 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo2 hr
Jul 24, 2:09 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 24, 2:25 PM MDTSpecial Weather StatementPUBConejos35 min
Jul 24, 2:27 PM MDTSpecial Weather StatementPUBChaffee48 min
Jul 24, 2:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 24, 2:35 PM MDTSpecial Weather StatementPUBCostilla40 min
Jul 24, 2:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jul 24, 2:44 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 24, 2:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 2:54 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 24, 3:07 PM MDTFlash Flood WarningPUBEl Paso90 min
Jul 24, 3:07 PM MDTSevere Thunderstorm WarningPUBFremont23 min
Jul 24, 3:14 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 24, 3:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 24, 3:20 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano16 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas50 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 24, 3:28 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache2 hr
Jul 24, 3:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 24, 3:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 3:49 PM MDTFlash Flood WarningPUBEl Paso, Teller51 min
Jul 24, 4:07 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 24, 4:14 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo, Saguache31 min
Jul 24, 4:46 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano44 min
Jul 24, 4:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller38 min
Jul 24, 4:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 24, 4:57 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas22 min
Jul 24, 5:06 PM MDTFlash Flood WarningPUBTeller2 hr
Jul 24, 5:30 PM MDTFlash Flood WarningPUBCuster, Fremont105 min
Jul 24, 5:49 PM MDTSpecial Weather StatementPUBHuerfano41 min
Jul 24, 5:56 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Flash Flood Watches in Colorado, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.